Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2264 Users
40197 Reactions
2.2 M Views
(@josephine)
Active Member
Joined: 3 years ago
Posts: 39
 

@crossmrcross yes...the symptoms you describe are some of the many many people on this forum experienced and  continue to experience post vaccine. Some after first some 2nd some booster. I personally developed late onset post 2nd jab. Im now 5months post. Spent 2months bed bound with severe nausea, vertigo, fullness in the head and ears, severe anxiety etc. I was house bound for 4months. My symptoms are milder now but still there. They appear to have platoed. I have a constant feeling of light-headedness, dizziness, ear pressure/pain and in general a floaty feeling, brain fog, diarrhoea  and inability to eat or drink. I heart seems to have adrenaline surges and palpitations everytime I consume food. I'm still unable to work!!! I'm just not myself. Daily tasks are a real challenge. I think you'll find your story is consistent with vaccine injuries. I have had 2 MRI's and a multitude of blood tests. My ENT has me on Betastine morning and night which is usually used to treat meniere's. Previous to jab, I never experienced any problems with head, ears or balance. Interested to hear what natural therapies you took for the fluid behind eardrum? 


   
DrL and DrL reacted
ReplyQuote
(@josephine)
Active Member
Joined: 3 years ago
Posts: 39
 

@tabby my ENT told me to avoid salt as salt increases the ear pressure and pain. You know I think he may be right. Ive noticed when I have anything which may have a higher salt quantity, not necessarily salty, I pay for it the following day. 


   
DrL, Tabby, DrL and 1 people reacted
ReplyQuote
(@josephine)
Active Member
Joined: 3 years ago
Posts: 39
 

@rainyday just an update, I'm now 5months post adverse reaction and 5months without an income still as I'm still unable to work, due to my symptoms. I hope you are better.


   
ReplyQuote
(@rainyday)
Very Active Member
Joined: 3 years ago
Posts: 136
 

@josephine I hit the five month mark (on my birthday - March 1st), too. I've basically been in a non-stop flare since February 5th. I've continued working. This week has been the hardest yet - every hour (I'm not exaggerating) has been torture. 

I wish healing for you and us all. 

 


   
KitKat, Josephine, LorraineB and 5 people reacted
ReplyQuote
(@danielle)
Active Member
Joined: 2 years ago
Posts: 5
 

@carym23 How are you doing? Any improvement?

 


   
ReplyQuote
(@adelaide)
Active Member
Joined: 3 years ago
Posts: 34
 

@josephine Your symptoms may have been worse than mine, at least at the beginning, whereas I have been "lucky" that my issues have been chronic but never acute. Mind you, I was queasy for the first 3 months and didn't feel like doing much, but at least I didn't have BPPV or any kind of rotational spinning vertigo. BTW, I tried Betahistine and it didn't help me. I've also tried acupuncture and got some short-term relief, but nothing lasting.

One thing I'm not sure about is whether all ENTs agree with the idea that any vestibular damage to the inner ear is permanent, but that you gradually learn to compensate over time if you are active. I had assumed that any problem caused by inflammation would diminish as inflammation goes away, but my ENT suggests that inflammation or anything that causes inner ear dysfunction has basically already done the damage. Given that the inner ear structure is delicate, I guess it usually doesn't correct itself so it's the brain that apparently needs to do the "correcting" for the strange signals coming from the inner ear.


   
DrL, Barb, Josephine and 3 people reacted
ReplyQuote
(@josephine)
Active Member
Joined: 3 years ago
Posts: 39
 

@adelaide so would this damage appear on an MRI would you happen to know? 


   
Barb and Barb reacted
ReplyQuote
 Tone
(@tone)
Very Active Member
Joined: 2 years ago
Posts: 237
 
Posted by: @asanders

@thamollusk If your ANA was negative...two question comes to my mind!

1. When did you have your ANA test? At what month after the vaccine was it?

2. Perhaps your symtoms are milder compared to us. Du you have strange feelings in your veins? GI tract/ bone / neuro / POTS like  problems?

If you only have insomnia / dizziness as you mentioned, it may  explain your negative but our postitive ANA levels. 

What exactly  does a positive  ANA  test tell you ? If positive  is it serious ?  And does this mean we are F'd ? And who can adminster this test? 


   
Barb and Barb reacted
ReplyQuote
(@lookingforanswers)
Very Active Member
Joined: 2 years ago
Posts: 222
 

@tone the worst of my symptoms started in August a few weeks after 2 vax. Heart bp spiking and severe anxiety and panic attacks, hyper couldn’t sit still. Fear , nightmares, started loosing weight. It was like my nervous system was on overdrive. Heart palpitations at night would keep me awake. Then in September til now my sleep has been disturbed. I have aches and pains and numbness off and on like others on here. We all are suffering in one way or another, but I still hope and pray we all get over this soon. Keep in touch with us so we can encourage each other 🙏

 


   
Josephine, DrL, Tone and 5 people reacted
ReplyQuote
(@lookingforanswers)
Very Active Member
Joined: 2 years ago
Posts: 222
 

I hold on to the what the Bible says( I don’t want to offend anyone these are just my thoughts. God promises that in the future we will live in peace and security with no more sickness. ( Psalm 37:10,11,29. & Isaiah 33:24).


   
Rainyday, DrL, gingerj and 5 people reacted
ReplyQuote
(@tabby)
Highly Active Member
Joined: 3 years ago
Posts: 438
 
Posted by: @josephine

@tabby my ENT told me to avoid salt as salt increases the ear pressure and pain. You know I think he may be right. Ive noticed when I have anything which may have a higher salt quantity, not necessarily salty, I pay for it the following day. 

Yes I agree, I have noticed that too. I do not add salt to food and avoid salty foods. I am avoiding all sweet foods from now on too. Sorry you are still suffering. My best wishes to you.😊🌻


   
DrL, Barb, Josephine and 3 people reacted
ReplyQuote
(@lookingforanswers)
Very Active Member
Joined: 2 years ago
Posts: 222
 

@tone have you seen any doctors? What do they say ? Just curious. 


   
ReplyQuote
(@adelaide)
Active Member
Joined: 3 years ago
Posts: 34
 

@josephine I asked my ENT about MRIs or other scans and he said they only measure a small cross-section of something the size of the tip of your finger (the area around the cochlea). The measurements would allow him to "put some numbers" to the problem, but he suggested scans wouldn't add much value. I get the impression they are often used to rule out other potential problems. 

I think that VNG/ENG testing may be more useful because it can confirm the presence of a vestibular problem in your left/right inner ear (or both). However, I also think it may not make a huge difference in treatment options from what I understand since drugs can help in the short-term by disabling/neutralizing the balance system, but they do not cure the underlying problem. Some have had luck with vestibular rehabilitation and I think it has helped me, but time seems to be the key factor in improvement for many people.Many on this forum report good luck with natural supplements, but I haven't tried many other than the usual vitamins.

What I find interesting is to read online accounts of people with vestibular dysfunction from a cold or flu virus unrelated to Covid infection or vaccines. Despite all of us ranting - with good reason - about the Covid vaccines, many of these people report a slow recovery from Vestibular Neuritis, Labyrinthitis with some finding it took them a few years for the dizziness to disappear. If my ENT and the various vestibular phyisotherapists I've talked to are correct, this is how long it took them to compensate. I have also met people who have had "pre-Covid dizziness" after a cold or a flu and many report months of suffering so some of this may or may not be unique to these vaccines, although these jabs undoubtedly cause all sorts of side effects that are downplayed and rarely reported in the media or by governments!

 


   
DrL, Barb, Josephine and 3 people reacted
ReplyQuote
 Tone
(@tone)
Very Active Member
Joined: 2 years ago
Posts: 237
 
Posted by: @lookingforanswers

@tone have you seen any doctors? What do they say ? Just curious. 

Was at doctor  yesterday  as stomach has started to give me a little  discomfort.  Gave me omeprezole . And thinks might be excess acid in gut or an ulcer . Not sure if I should take . Gave me for a month ?  Also arranged CT scan. 


   
ReplyQuote
(@lookingforanswers)
Very Active Member
Joined: 2 years ago
Posts: 222
 

@tone ok . That is interesting cause we all have so many different issues with the stomach. Some have the noises and burping and some have swallowing issues and diarrhea and constipation and some have no appetites. Somemget sick to their stomach.  It’s crazy! You can search that medicine on here , I think others have taken it . Some have lost a lot of weight like myself and are struggling to put weight back on. At least these scans can rule out any thing serious and put our minds at ease. When is you cut scan? I had an MRI the other day , I won’t know the results til the end of the month  with my recheck. Stay strong my friend. We will get through this. 


   
Barb and Barb reacted
ReplyQuote
Page 958 / 1151